# SDR DL72W020206

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 61,819 hours, 42,218 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 6518636377
- Condition: Cracked
- Location: L/H Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E-2 LETTER CK 1.25 INCH CRACK THRU ONE FASTENER HOLE TO FASTENER HOLE, AFT FLANGE OF VERTICAL ANGLE STA 870 TO KEEL BEEM.                                                  REPAIRED PER SRM 53-10-9D FIG 806D TIME LIMITED REPAIR
